# SDR MALA954618

- Difficulty date: September 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N848MA
- Make and model: Dhav DHC8102
- Aircraft serial: 346
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Transd
- Part number: APT761000100DW
- Condition: Internal Fault
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 3458 - DURING DEPARTURE IN DTW, THE CREW NOTED THE NR 1 OIL PRESSURE WAS AT 70 PSI.  THE AIRCRAFT RETURNED TO DTW WITHOUT INCIDENT.  MAINTENANCE PERSONNEL REPLACED THE NR 1 OIL PRESSURE TRANSDUCER.  ALL SYSTEMS OPERATED SATISFACTORILY.  (M)
